# SDR SWAA2025082192102

- Difficulty date: July 16, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN LOWER BOLT HOLE LOCATED ON BS 727 FRAME INNER CHORD AREA AT S18R.  CRACK DIRECTION IS 11 O CLOCK APPROX.  PERFORMED REPAIR BOLT HOLE LOCATED ON BS 727 FRAME INNER CHORD AREA AT S18R IAW EA 25-153-01962.
